# SDR DL78K040081

- Difficulty date: January 25, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 5,872 hours, 6,160 cycles
- Engine: Ge CFM567B24
- Engine time: 5,872 hours, 6,160 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: CFM567
- Part serial: 876583
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,872 hours, 6,160 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG INFLIGHT SHUTDOWN DUE TO OIL FILTER BYPASS LIGHT.  FOUND METAL IN TAILPIPE AND FAN WOULD NOT SPIN.  REPLACED ENGINE.
